# SDR YENA200644

- Difficulty date: May 8, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N534JB
- Make and model: Airbus A320-232
- Aircraft serial: 1705
- Aircraft time: 17,954 hours, 6,408 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Broken
- Location: Slide Cylinder
- Part time: 17,954 hours, 6,408 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C4 CHECK DURING ROUTINE INSPECTION IAW JOB CARD 522100-01-1-JB, FOUND TERMINAL CABLE IS BROKEN AT INFLATION SIDE LT IN AFT CARGO COMP.  REPLACED OVERWING SLIDE CYLINDER LT IN AFT CARGO COMP IAW AMM 25-62-46.
